# SDR AALA202406205113

- Difficulty date: June 18, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N709UW
- Make and model: Airbus A319-112
- Aircraft serial: 997
- Aircraft time: 65,992 hours, 38,734 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: C245920001
- Part serial: H1688
- Condition: Leaking
- Location: Brake Sys
- Part time: 65,987 hours, 38,732 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED WHEEL BRAKE VIBRATION ON LANDING ROLLOUT STARTING APPROXIMATELY 60 KNOTS TO 30 KNOTS. MAINTENANCE FOUND THE RIGHT HAND BRAKE MASTER CYLINDER LEAKING AND REPLACED IT PER AMM 32-43-12. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
